Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the type of associative $H$-spaces


Author: John Ewing
Journal: Bull. Amer. Math. Soc. 78 (1972), 35-37
MSC (1970): Primary 55F35, 55G05
DOI: https://doi.org/10.1090/S0002-9904-1972-12838-6
MathSciNet review: 0292075
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55F35, 55G05

Retrieve articles in all journals with MSC (1970): 55F35, 55G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12838-6